# SDR AALA980642

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ARUOND NUMEROUS NUT PLATES ON BOTTOM OF FLOORBOARD FRAME ANGLES BOTH FORWARD AND AFT SIDES FROM 43L TO 43R AT STATION 1841.  REMOVED DAMAGED AREAS AND INSTALLED REPAIR ANGLES PER SRM 53-00-01 VOL 1.  (M)
